# SDR SWI2024F00507

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE AFT JOINT PLATE IS CORRODED FS581.00 STGR25L. MARKED IN RED.     (C-CHECK RO 6/17/2024)    REMOVED CORROSION AT FORWARD BAGGAGE BAY DOOR AFTER JOINT PLATE REF. CRJ-700 SRM 51-21-06-001-001-A01ORIGINAL THICKNESS IS .080 REF. DWG SH670-33793 REV. A. REMAINING THICKNESS IS .076". MATERIAL LOSS OF .004" IS OUT OF LIMITS DUE TO NO DAMAGE ALLOWED REF. CRJ 700 SRM 53-31-23-101-001-A01. ENGINEERING SUPPORT REQUIREDRECEIVED REO 670-53-31-873, REV --, 2024-05-08. COMPLIED WITH ALL STEPS OF REO AND REPAIRED AS REQUIRED
